i have been taking oxycontin and oxycodone for close to a year.oxycontin ER (generic) 80mg tabs and oxycodone HCL 30 mg. I ran out friday the 9th. i've been out for 60+ hours now. i used a whole month's dosage in 18 days. my doctor wouldn't help me out. told me to tough it out. i wouldn't die, he said. i'd be real uncomfortable but i'd live. it has ruined my wonderful wifes mother's day. I've read clear to the bottom of htis page and have found some awesome advice. but it is hard!!!!! if some one came up to me and offered me a pill i would take it so fast!!! just to stop the misery. I did have some valium (diazapam) to take at night.. I drove myself to a treatment center 17-18 yrs ago. parked my truck, walked inside and checked myself in. and had been clean and sober until now. i guess moral support is what i'm looking for. anythin and everything would be appreciacted. thanks and good luck to all.
i too detoxed from oxys 5 months ago. yes, it is hell. but it does get beter. in about 7 days you will turn the corner on the physical side. although it was much longer before i got any sleep. the mental parts kicks in and that takes the fight of your life. but you can do this. you just have to want it more than you want to be high. keep fighting you are half way there.
I just wanted to say I think you are very brave for doing that. I know it must have been horrible to have to ruin your wifes day but at least you are trying to get better s oyou can be a better husband to her in the future. I know the misery so well, if you can tough it out, you will be all the stronger for it. Someone told me once to try and do everything different now that you dont have pills and I really believe that. Once you are feeling better you will have so much to look forward too -- a real life where you can feel like a whole person. best of luck to you
Yep...u aint going nowhere but are gonna feel bad for a week or 2....valium for anxiety and sleep or another sleep med if need be if u have one....the vitamins will help and exercise when u can...it helps to release endorphins and make u feel normal for a bit...also helps with rls a bit too...good luck and keep posting
I was on the same exact medicines, oxycontin 80 and oxy hcl 30. The w/d's are tough and you will feel bad for about 5 days physically. You will really notice a difference at 10. I am at 14 days and I feel so much better mentally and physically. I jog/run every morning and do pull ups and I have also started trying to stretch A LOT more it really helps. It was uncomfortable at first but after a cpl days I feel like I used to in kindergarden playing on the jungle gym.
You said you had gotten clean before, right? So I can assume you know what to expect so I cannot lie it is on my top ten list of hardest things I have ever done in my life and the days feel like years but at the two week mark I felt better the depression lifted a bit the ability to actually anticipate look forward to something is coming back thank goodness for that. You can do this and just take it a bit at a time. Don't give up brcause if you are a user like I am you know it is just deverting the inevitable or the second choice for me would be to keep using and get ready for death. See I look at the truth for me I have two options get clean and stay clean or just use until I die which I am sure that it won't take that much longer as the statistics are definitely not on rooting in my favor. Stay here it is a great help read post whatever just hang here for as long as you can I have found some fantastic friends here that I have never seeen face to face but can say that I actually feel a love for them. Michael
I have been on the same dose for the same amount of time and will be w/ding soon after I have total hip replacement one week from today. I also have been sober (from alcohol/drugs) for 20+ yrs. I find that the narcs are just as enjoyable for me now as they were 30 years ago, and I have had to use an enormous amount of energy this past year to keep the doses to that prescribed.
this past month I tapered down from a total of ~120mgs/day to ~60mgs/day, but a few days ago I stopped using the anti-inflammatory I was using (have to stop it 7-10 days before surgery) and my pain has been so bad b/c of that that I can hardly walk. so I upped the narcs a little bit back up to ~80-90 mgs/day total. still makes little difference but I don't want to go higher. I will still have to come off these meds soon after the surgery, and I dread it. I'm also scared that the surgery will maybe not fix my pain and I will have an ongoing need for narcs -- deep down in my heart I know I need to get off them for my own good, but I like them so much!!
so it's time to say bye-bye and bite the bullet and get off of them. I know I felt good and normal before I started taking them and I know, at least on an intellectual basis, that I will feel good and normal again after I stop, but it's so hard to believe that after getting dependent on them again.
I admire you for toughing it out. I know you can make it, and that gives me hope b/c if you can make it, I can make it. keep posting -- people offer some very good support here!
so -- as sarah asked -- do you want off altogether or are you just trying to get through the next 2 weeks?
i have been addicted to oxys for 4 years now and i have really screwed my life up, getting into debts because i do anything and everything to get money, i loose friends over it and worst of all my life is now based on something i need, i don't want my life to be like this anymore and i really need the help guys, if you plz can just give me pointers on things i can do that will help me through the 2 weeks im gonna be going through, like anything i can do to make me feel better after being in so much pain, i do know one thing that helps and is to take a nice hot shower, my friend told me that i tried it when i didn't have anything and surprisingly it did work, but just add the comments and i will get back, thank you so much guys !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.